# SDR SIMA200625403

- Difficulty date: September 10, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N704PG
- Make and model: Emb EMB-135LR
- Aircraft serial: 145174
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT PACK FOUND SEIZED.  REMOVED AND INSTALLED RIGHT ACM.  OPS CHECK GOOD.  MEL CLEARED.  AIRCRAFT RETURNED TO SERVICE.  (M)
